CLASSICAL DISCRETE SYMPLECTIC ENSEMBLES ON THE LINEAR AND EXPONENTIAL LATTICE: SKEW ORTHOGONAL POLYNOMIALS AND CORRELATION FUNCTIONS
AuthorForrester, PJ; Li, S-H
Source TitleTransactions of the American Mathematical Society
PublisherAMER MATHEMATICAL SOC
University of Melbourne Author/sForrester, Peter
AffiliationSchool of Mathematics and Statistics
Document TypeJournal Article
CitationsForrester, P. J. & Li, S. -H. (2020). CLASSICAL DISCRETE SYMPLECTIC ENSEMBLES ON THE LINEAR AND EXPONENTIAL LATTICE: SKEW ORTHOGONAL POLYNOMIALS AND CORRELATION FUNCTIONS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 373 (1), pp.665-698. https://doi.org/10.1090/tran/7957.
Access StatusOpen Access
Open Access URLAccepted version
ARC Grant codeARC/DP170102028
The eigenvalue probability density function for symplectic invariant random matrix ensembles can be generalized to discrete settings involving either a linear or an exponential lattice. The corresponding correlation functions can be expressed in terms of certain discrete and q skew orthogonal polynomials, respectively. We give a theory of both of these classes of polynomials, and the correlation kernels determining the correlation functions, in the cases in which the weights for the corresponding discrete unitary ensembles are classical. Crucial for this are certain difference operators which relate the relevant symmetric inner products to the skew symmetric ones, and have a tridiagonal action on the corresponding (discrete or q) orthogonal polynomials.
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References